# SDR IPXA2025061301745

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 97,164 hours, 19,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misoverhauled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE HANGING  DOWN AND INCORRECTLY PACKED IN DOOR HOUSING. DOOR SLIDE IS REMOVED.  INSTALLED THE R1 EVACUATION SLIDE/RAFT AND CONTAINER IAW AMM 25-61-01-400-801.
